# SDR SWAA2021062874826

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TO SIDEWALL SUPPORT LBL24.75; BS480+14.2'; WL157 ; / [01] VERIFIED APPLICABILITY OF SRM 53-30-53-OI-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS 480+14.2'' LBL24.75 WL157 P/N 143A7501-183 IN AREA OF 3'X2'X0.020'DEEP;ORIGINAL MATERIAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A. (2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE; ID:ATS 2473; S/N:UNKNOWN.; [03] VERIFIED REMOVAL OF CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS 480+14.2'' LBL24.75 WL157 P/N 143A7501-183 IN AREA OF 3'X2'X0.020'DEEP;ORIGINAL MATERIAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A. (2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE; ID:ATS 2473; S/N:UNKNOWN.; [04] REMOVED FCB FLOOR TO SIDEWALL SUPPORT BS 480 - BS 500D LBL 24.75 WL 157 IAW SRM 51-40-02-OG-0; [05] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT ANGLE BS 489 TO BS500D LBL 24.75; WL 157; MADE FROM EXTRUSION BAC1496-444#7075T62 LOT#1457306-1 IAW SRM 51-40-05-0G-0 AND DWG # 143A7500 ;APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIME.; [06] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT ANGLE BS 489 TO BS500D LBL 24.75; WL 157; MADE FROM EXTRUSION BAC1496-444#7075T62 LOT#1457306-1 IAW SRM 51-40-05-0G-0 AND DWG # 143A7500 AND SRM53-00-53-2R-5; REPAIR 5 ;APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 OK TO PRIME.
